# SDR CA120523020

- Difficulty date: May 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING LANDING GEAR RETRACTION AFTER TAKEOFF, THE NLG DOOR AMBER AND NOSE RED UNSAFE INDICATION ASSOCIATED WITH DISAGREE AMBER LIGHT ON THE LG CONTROL HANDLE.  THE CREW CONFIRMED EXTERNAL NOISE WHICH SUGGESTS THE NLG DOOR AND OR GEAR WAS ACTUALLY NOT RETRACTED/CLOSED.  THE CREW SELECTED LANDING GEAR INHIBIT SWITCH TO INHIBIT, THEN THE NLG DOOR AMBER LIGHT WENT OUT WITH REDUCED EXTERNAL NOISE. IMMEDIATELY AFTER THE CREW SELECTED THE LG CONTROL HANDLE TO DOWN POSITION, NLG DOOR AMBER LIGHT COME BACK ON AND NOSE INDICATED GREEN DOWN & LOCKED.  ALTERNATE EXTENSION PERFORMED AND THE ACFT LANDED UNEVENTFULLY.  DAMAGE FOUND ON THE NLG DOOR SUGGESTS THE NLG AND ITS DOORS WERE OUT OF SEQUENCE.
